My doctor changed my medication to Janumet 50/1000mg metformin twice a day one at breakfast and one at dinner time. However, every morning I am becoming hypoglycemic. But my fasting blood sugars are still averaging around 150. I am wondering why I am becoming hypoglycemic in the morning 3 hours after taking the medicine but not when I take it in the night. My doctor is thinking of putting me on a basal dose of insulin in the night to bring down my fasting sugar levels. Does it mean I will always be on insulin from now on. Is it irreversible?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 Jan 2010 • 1 answer
Posted 28 Jun 2010 • 1 answer
Posted 11 Jun 2011 • 4 answers
Posted 14 Nov 2014 • 1 answer
Diabetes, Type 2 - I have been off Insulin (5 shots a day) and Metformin 1000mg 2 x's a day almost 3
Posted 7 Jan 2016 • 4 answers